MAUDE Adverse Event Report: CC HSING COMPANY LIMITED DRIVE; ROLLATOR

CC HSING COMPANY LIMITED DRIVE; ROLLATOR
Model Number RTL10266BK
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an attorney, who stated "the end user suffered injuries to their right foot, requiring a toe amputation as a result of his use of the nitro euro style rollator." drive requested the unit be returned for investigation and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
CC HSING COMPANY LIMITED
no.1,benting
bentsuo villge
sikao township, jiayi county chiayi 62348
TW  62348
MDR Report Key17330347
Report Number2438477-2023-00093
Device Sequence Number6302774
Product Code ITJ
UDI-Device Identifier00822383523927
UDI-Public822383523927
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2023
Report Date (Section F) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10266BK
Device Catalogue NumberRTL10266BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/14/2023
Date Report to Manufacturer07/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Date Report Sent to FDA07/14/2023